Reference Type | Journal (article/letter/editorial) |
---|
Title | A Penrose type inequality for graphs over Reissner-Nordström-anti-deSitter manifold |
---|
Journal | Journal of Mathematical Physics |
---|
Authors | Chen, Daguang | Author |
---|
Li, Haizhong | Author |
Zhou, Tailong | Author |
Year | 2019 (April) | Volume | 60 |
---|
Publisher | AIP Publishing |
---|
DOI | doi:10.1063/1.5050865Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 5772298 | Long-form Identifier | mindat:1:5:5772298:8 |
---|
|
GUID | 0 |
---|
Full Reference | Chen, Daguang, Li, Haizhong, Zhou, Tailong (2019) A Penrose type inequality for graphs over Reissner-Nordström-anti-deSitter manifold. Journal of Mathematical Physics, 60. 43503pp. doi:10.1063/1.5050865 |
---|
Plain Text | Chen, Daguang, Li, Haizhong, Zhou, Tailong (2019) A Penrose type inequality for graphs over Reissner-Nordström-anti-deSitter manifold. Journal of Mathematical Physics, 60. 43503pp. doi:10.1063/1.5050865 |
---|
In | (n.d.) Journal of Mathematical Physics Vol. 60. AIP Publishing |
---|
These are possibly similar items as determined by title/reference text matching only.